# SDR ASAA2015092113158

- Difficulty date: September 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 253 hours, 81 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010127
- Condition: Failed
- Location: Right
- Part time: 253 hours, 81 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED SHORTLY AFTER DEPARTURE, FOLLOWED QRH PROCEDURES SINGLE FMC OPS REMAINDER OF FLIGHT.  ACFT GROUNDED.  R & R NR 2 FMC IAW AMM REF 34-61-02-000-801, 34-61-02-400-801.  OPS CK GOOD.
